RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Prokopovich, Pavel Vladimirovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:43
Abstract pages:144
Full texts:57

http://www.mathnet.ru/eng/person120316
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1994
1. A. A. Chikrii, P. V. Prokopovich, “The problem of evasion from a group for inertial objects of a single type”, Differ. Uravn., 30:6 (1994),  998–1004  mathnet  mathscinet; Differ. Equ., 30:6 (1994), 924–929
1993
2. A. A. Chikrii, P. V. Prokopovich, “The evasion problem in the interaction of groups of linear objects”, Dokl. Akad. Nauk, 333:5 (1993),  591–593  mathnet  mathscinet  zmath; Dokl. Math., 48:3 (1994), 626–629

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021